Filtros : "Journal of Data Science" "Brasil" Removido: "2019" Limpar

Filtros



Refine with date range


  • Source: Journal of Data Science. Unidade: ICMC

    Subjects: DISTRIBUIÇÕES (PROBABILIDADE), VEROSSIMILHANÇA, REAMOSTRAGEM BOOTSTRAP

    Versão PublicadaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      RAMOS, Pedro Luiz e LOUZADA, Francisco e MOALA, Fernando Antonio. A two-parameter distribution with increasing and bathtub hazard rate. Journal of Data Science, v. 18, n. 4, p. 813-827, 2020Tradução . . Disponível em: https://doi.org/10.6339/JDS.202010_18(4)_0014. Acesso em: 29 nov. 2025.
    • APA

      Ramos, P. L., Louzada, F., & Moala, F. A. (2020). A two-parameter distribution with increasing and bathtub hazard rate. Journal of Data Science, 18( 4), 813-827. doi:10.6339/JDS.202010_18(4)_0014
    • NLM

      Ramos PL, Louzada F, Moala FA. A two-parameter distribution with increasing and bathtub hazard rate [Internet]. Journal of Data Science. 2020 ; 18( 4): 813-827.[citado 2025 nov. 29 ] Available from: https://doi.org/10.6339/JDS.202010_18(4)_0014
    • Vancouver

      Ramos PL, Louzada F, Moala FA. A two-parameter distribution with increasing and bathtub hazard rate [Internet]. Journal of Data Science. 2020 ; 18( 4): 813-827.[citado 2025 nov. 29 ] Available from: https://doi.org/10.6339/JDS.202010_18(4)_0014
  • Source: Journal of Data Science. Unidade: ESALQ

    Subjects: DISTRIBUIÇÕES (PROBABILIDADE), ENTROPIA, MODELOS MATEMÁTICOS, REGRESSÃO LINEAR, VEROSSIMILHANÇA

    Versão PublicadaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      AFIFY, Ahmed Z et al. Properties of the Transmuted Burr XII Distribution, Regression and its Applications. Journal of Data Science, v. 16, n. 3, p. 485-510, 2018Tradução . . Disponível em: https://doi.org/10.6339/JDS.201807_16(3).0003. Acesso em: 29 nov. 2025.
    • APA

      Afify, A. Z., Cordeiro, G. M., Bourguignon, M., & Ortega, E. M. M. (2018). Properties of the Transmuted Burr XII Distribution, Regression and its Applications. Journal of Data Science, 16( 3), 485-510. doi:10.6339/JDS.201807_16(3).0003
    • NLM

      Afify AZ, Cordeiro GM, Bourguignon M, Ortega EMM. Properties of the Transmuted Burr XII Distribution, Regression and its Applications [Internet]. Journal of Data Science. 2018 ; 16( 3): 485-510.[citado 2025 nov. 29 ] Available from: https://doi.org/10.6339/JDS.201807_16(3).0003
    • Vancouver

      Afify AZ, Cordeiro GM, Bourguignon M, Ortega EMM. Properties of the Transmuted Burr XII Distribution, Regression and its Applications [Internet]. Journal of Data Science. 2018 ; 16( 3): 485-510.[citado 2025 nov. 29 ] Available from: https://doi.org/10.6339/JDS.201807_16(3).0003
  • Source: Journal of Data Science. Unidade: ICMC

    Subjects: PROBABILIDADE, INFERÊNCIA BAYESIANA, ESTATÍSTICA APLICADA, INFERÊNCIA ESTATÍSTICA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SHIMIZU, Taciana K. O. et al. Modeling compositional regression with uncorrelated and correlated errors: a Bayesian approach. Journal of Data Science, v. 16, n. 2, p. 221-250, 2018Tradução . . Disponível em: https://doi.org/10.6339/JDS.201804_16(2).0002. Acesso em: 29 nov. 2025.
    • APA

      Shimizu, T. K. O., Louzada, F., Suzuki, A. K., & Ehlers, R. S. (2018). Modeling compositional regression with uncorrelated and correlated errors: a Bayesian approach. Journal of Data Science, 16( 2), 221-250. doi:10.6339/JDS.201804_16(2).0002
    • NLM

      Shimizu TKO, Louzada F, Suzuki AK, Ehlers RS. Modeling compositional regression with uncorrelated and correlated errors: a Bayesian approach [Internet]. Journal of Data Science. 2018 ; 16( 2): 221-250.[citado 2025 nov. 29 ] Available from: https://doi.org/10.6339/JDS.201804_16(2).0002
    • Vancouver

      Shimizu TKO, Louzada F, Suzuki AK, Ehlers RS. Modeling compositional regression with uncorrelated and correlated errors: a Bayesian approach [Internet]. Journal of Data Science. 2018 ; 16( 2): 221-250.[citado 2025 nov. 29 ] Available from: https://doi.org/10.6339/JDS.201804_16(2).0002
  • Source: Journal of Data Science. Unidade: ESALQ

    Subjects: DISTRIBUIÇÃO T, MODELOS MATEMÁTICOS

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      NAKAMURA, Luiz R et al. Modelling location, scale and shape parameters of the birnbaum-saunders generalized t distribution. Journal of Data Science, v. 15, n. 2, p. 221-238, 2017Tradução . . Disponível em: http://www.jds-online.com/volume-15-number-2-april-2017. Acesso em: 29 nov. 2025.
    • APA

      Nakamura, L. R., Rigby, R. A., Stasinopoulos, D. M., Leandro, R. A., Villegas Lobos, C. M., & Pescim, R. R. (2017). Modelling location, scale and shape parameters of the birnbaum-saunders generalized t distribution. Journal of Data Science, 15( 2), 221-238. Recuperado de http://www.jds-online.com/volume-15-number-2-april-2017
    • NLM

      Nakamura LR, Rigby RA, Stasinopoulos DM, Leandro RA, Villegas Lobos CM, Pescim RR. Modelling location, scale and shape parameters of the birnbaum-saunders generalized t distribution [Internet]. Journal of Data Science. 2017 ; 15( 2): 221-238.[citado 2025 nov. 29 ] Available from: http://www.jds-online.com/volume-15-number-2-april-2017
    • Vancouver

      Nakamura LR, Rigby RA, Stasinopoulos DM, Leandro RA, Villegas Lobos CM, Pescim RR. Modelling location, scale and shape parameters of the birnbaum-saunders generalized t distribution [Internet]. Journal of Data Science. 2017 ; 15( 2): 221-238.[citado 2025 nov. 29 ] Available from: http://www.jds-online.com/volume-15-number-2-april-2017
  • Source: Journal of Data Science. Unidade: ESALQ

    Subjects: ESPORTES POR EQUIPE, FUTEBOL, MODELOS MATEMÁTICOS

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CERQUEIRA, Pedro H. R et al. Investigating the underlying causal network on European football teams. Journal of Data Science, v. 15, p. 293-312, 2017Tradução . . Disponível em: http://www.jds-online.com/file_download/606/2017_4-7.pdf. Acesso em: 29 nov. 2025.
    • APA

      Cerqueira, P. H. R., Nakamura, L. R., Pescim, R. R., & Leandro, R. A. (2017). Investigating the underlying causal network on European football teams. Journal of Data Science, 15, 293-312. Recuperado de http://www.jds-online.com/file_download/606/2017_4-7.pdf
    • NLM

      Cerqueira PHR, Nakamura LR, Pescim RR, Leandro RA. Investigating the underlying causal network on European football teams [Internet]. Journal of Data Science. 2017 ; 15 293-312.[citado 2025 nov. 29 ] Available from: http://www.jds-online.com/file_download/606/2017_4-7.pdf
    • Vancouver

      Cerqueira PHR, Nakamura LR, Pescim RR, Leandro RA. Investigating the underlying causal network on European football teams [Internet]. Journal of Data Science. 2017 ; 15 293-312.[citado 2025 nov. 29 ] Available from: http://www.jds-online.com/file_download/606/2017_4-7.pdf
  • Source: Journal of Data Science. Unidade: ESALQ

    Subjects: DISTRIBUIÇÃO NORMAL, MODELOS MATEMÁTICOS, VEROSSIMILHANÇA

    Versão PublicadaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LIMA, Maria do Carmo S e CORDEIRO, Gauss M e ORTEGA, Edwin Moisés Marcos. A new extension of the normal distribution. Journal of Data Science, v. 2, p. 385-408, 2015Tradução . . Disponível em: https://doi.org/10.6339/JDS.201504_13(2).0009. Acesso em: 29 nov. 2025.
    • APA

      Lima, M. do C. S., Cordeiro, G. M., & Ortega, E. M. M. (2015). A new extension of the normal distribution. Journal of Data Science, 2, 385-408. doi:10.6339/JDS.201504_13(2).0009
    • NLM

      Lima M do CS, Cordeiro GM, Ortega EMM. A new extension of the normal distribution [Internet]. Journal of Data Science. 2015 ; 2 385-408.[citado 2025 nov. 29 ] Available from: https://doi.org/10.6339/JDS.201504_13(2).0009
    • Vancouver

      Lima M do CS, Cordeiro GM, Ortega EMM. A new extension of the normal distribution [Internet]. Journal of Data Science. 2015 ; 2 385-408.[citado 2025 nov. 29 ] Available from: https://doi.org/10.6339/JDS.201504_13(2).0009
  • Source: Journal of Data Science. Unidade: ICMC

    Subjects: ANÁLISE VARIACIONAL, INFERÊNCIA BAYESIANA, SIMULAÇÃO (ESTATÍSTICA)

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LOUZADA, Francisco e FERREIRA, Paulo Henrique. On the classical estimation of bivariate copula-based Seemingly unrelated tobit models through the proposed inference function for augmented margins method. Journal of Data Science, v. 13, p. 771-794, 2015Tradução . . Disponível em: http://www.jds-online.com/volume-13-number-4-october-2015. Acesso em: 29 nov. 2025.
    • APA

      Louzada, F., & Ferreira, P. H. (2015). On the classical estimation of bivariate copula-based Seemingly unrelated tobit models through the proposed inference function for augmented margins method. Journal of Data Science, 13, 771-794. Recuperado de http://www.jds-online.com/volume-13-number-4-october-2015
    • NLM

      Louzada F, Ferreira PH. On the classical estimation of bivariate copula-based Seemingly unrelated tobit models through the proposed inference function for augmented margins method [Internet]. Journal of Data Science. 2015 ;13 771-794.[citado 2025 nov. 29 ] Available from: http://www.jds-online.com/volume-13-number-4-october-2015
    • Vancouver

      Louzada F, Ferreira PH. On the classical estimation of bivariate copula-based Seemingly unrelated tobit models through the proposed inference function for augmented margins method [Internet]. Journal of Data Science. 2015 ;13 771-794.[citado 2025 nov. 29 ] Available from: http://www.jds-online.com/volume-13-number-4-october-2015
  • Source: Journal of Data Science. Unidades: ESALQ, ICMC

    Subjects: DISTRIBUIÇÕES (PROBABILIDADE), REGRESSÃO LINEAR, ANÁLISE DE SOBREVIVÊNCIA

    PrivadoAcesso à fonteAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ORTEGA, Edwin Moises Marcos et al. A new class of survival regression models with cure fraction. Journal of Data Science, v. 24, p. 107-136, 2014Tradução . . Disponível em: https://citeseerx.ist.psu.edu/viewdoc/download?doi=10.1.1.1053.7520&rep=rep1&type=pdf. Acesso em: 29 nov. 2025.
    • APA

      Ortega, E. M. M., Barriga, G. D. C., Hashimoto, E. M., Cancho, V. G., & Cordeiro, G. M. (2014). A new class of survival regression models with cure fraction. Journal of Data Science, 24, 107-136. doi:10.6339/JDS.2014.12(1).1152
    • NLM

      Ortega EMM, Barriga GDC, Hashimoto EM, Cancho VG, Cordeiro GM. A new class of survival regression models with cure fraction [Internet]. Journal of Data Science. 2014 ; 24 107-136.[citado 2025 nov. 29 ] Available from: https://citeseerx.ist.psu.edu/viewdoc/download?doi=10.1.1.1053.7520&rep=rep1&type=pdf
    • Vancouver

      Ortega EMM, Barriga GDC, Hashimoto EM, Cancho VG, Cordeiro GM. A new class of survival regression models with cure fraction [Internet]. Journal of Data Science. 2014 ; 24 107-136.[citado 2025 nov. 29 ] Available from: https://citeseerx.ist.psu.edu/viewdoc/download?doi=10.1.1.1053.7520&rep=rep1&type=pdf
  • Source: Journal of Data Science. Unidades: ICMC, IME

    Assunto: INFERÊNCIA BAYESIANA

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ROMAN, Mari et al. A new long-term survival distribution for cancer data. Journal of Data Science, v. 10, n. 2, p. 241-258, 2012Tradução . . Disponível em: http://www.jds-online.com/volume-10-number-2-april-2012. Acesso em: 29 nov. 2025.
    • APA

      Roman, M., Louzada, F., Cancho, V. G., & Leite, J. G. (2012). A new long-term survival distribution for cancer data. Journal of Data Science, 10( 2), 241-258. Recuperado de http://www.jds-online.com/volume-10-number-2-april-2012
    • NLM

      Roman M, Louzada F, Cancho VG, Leite JG. A new long-term survival distribution for cancer data [Internet]. Journal of Data Science. 2012 ; 10( 2): 241-258.[citado 2025 nov. 29 ] Available from: http://www.jds-online.com/volume-10-number-2-april-2012
    • Vancouver

      Roman M, Louzada F, Cancho VG, Leite JG. A new long-term survival distribution for cancer data [Internet]. Journal of Data Science. 2012 ; 10( 2): 241-258.[citado 2025 nov. 29 ] Available from: http://www.jds-online.com/volume-10-number-2-april-2012
  • Source: Journal of Data Science. Unidade: ICMC

    Subjects: INFERÊNCIA BAYESIANA, ESTATÍSTICA APLICADA, INFERÊNCIA ESTATÍSTICA

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARCHI, Vitor A. A. e ROJAS, Francisco A. R. e LOUZADA, Francisco. The chi-plot and its asymptotic confidence interval for analyzing bivariate dependence: an application to the average intelligence and atheism rates across nations data. Journal of Data Science, v. 10, n. 4, p. 711-722, 2012Tradução . . Disponível em: http://www.jds-online.com/volume-10-number-4-october-2012. Acesso em: 29 nov. 2025.
    • APA

      Marchi, V. A. A., Rojas, F. A. R., & Louzada, F. (2012). The chi-plot and its asymptotic confidence interval for analyzing bivariate dependence: an application to the average intelligence and atheism rates across nations data. Journal of Data Science, 10( 4), 711-722. Recuperado de http://www.jds-online.com/volume-10-number-4-october-2012
    • NLM

      Marchi VAA, Rojas FAR, Louzada F. The chi-plot and its asymptotic confidence interval for analyzing bivariate dependence: an application to the average intelligence and atheism rates across nations data [Internet]. Journal of Data Science. 2012 ; 10( 4): 711-722.[citado 2025 nov. 29 ] Available from: http://www.jds-online.com/volume-10-number-4-october-2012
    • Vancouver

      Marchi VAA, Rojas FAR, Louzada F. The chi-plot and its asymptotic confidence interval for analyzing bivariate dependence: an application to the average intelligence and atheism rates across nations data [Internet]. Journal of Data Science. 2012 ; 10( 4): 711-722.[citado 2025 nov. 29 ] Available from: http://www.jds-online.com/volume-10-number-4-october-2012
  • Source: Journal of Data Science. Unidade: ICMC

    Subjects: INFERÊNCIA BAYESIANA, ESTATÍSTICA APLICADA, INFERÊNCIA ESTATÍSTICA

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LOUZADA, Francisco et al. The long-term bivariate survival FGM copula model: an application to a brazilian HIV data. Journal of Data Science, v. 10, n. 3, p. 511-535, 2012Tradução . . Disponível em: http://www.jds-online.com/volume-10-number-3-july-2012. Acesso em: 29 nov. 2025.
    • APA

      Louzada, F., Suzuki, A. K., Cancho, V. G., Prince, F. L., & Pereira, G. de A. (2012). The long-term bivariate survival FGM copula model: an application to a brazilian HIV data. Journal of Data Science, 10( 3), 511-535. Recuperado de http://www.jds-online.com/volume-10-number-3-july-2012
    • NLM

      Louzada F, Suzuki AK, Cancho VG, Prince FL, Pereira G de A. The long-term bivariate survival FGM copula model: an application to a brazilian HIV data [Internet]. Journal of Data Science. 2012 ; 10( 3): 511-535.[citado 2025 nov. 29 ] Available from: http://www.jds-online.com/volume-10-number-3-july-2012
    • Vancouver

      Louzada F, Suzuki AK, Cancho VG, Prince FL, Pereira G de A. The long-term bivariate survival FGM copula model: an application to a brazilian HIV data [Internet]. Journal of Data Science. 2012 ; 10( 3): 511-535.[citado 2025 nov. 29 ] Available from: http://www.jds-online.com/volume-10-number-3-july-2012

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025